Vol. 13(1). Jan. 2022, No. 19, pp. 225-229.

A FAMILY OF THETA-FUNCTION IDENTITIES BASED UPON Rm-FUNCTIONS RELATED TO JACOBI’S TRIPLE-PRODUCT IDENTITY
Vol. 13(1) Jan. 2022, No. 19, pp. 225-229
M. P. CHAUDHARY, SANGEETA CHAUDHARY, GOPI KANT GOSWAMI

Abstract

 

The authors establish a set of five new relationships involving Rmfunctions, which are based upon a q-product identities and Jacobi’s celebrated triple-product identity. The present work is motivated and based upon recent findings of Srivastva et al (see [18]).


Full Text (PDF 88 K)